# SDR SWAA2015090943520

- Difficulty date: August 18, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 42,789 hours, 29,000 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 9910010
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB XRS 309.00 CRACKED.  REPAIRED DOUBLER IAW EA.
